Guide
1
agent indicated for the treatment of various forms of vaginitis caused by mixed infections."Ruvidon" may be appointed under vaginosis, caused by bacterial invasion.Genital herpes is also an indication for the drug.The drug is used in the treatment of fungal infections (candida) and trichomoniasis.The suppositories may be discharged in preparation for the prevention of complications of various operations and diagnostic procedures in the vagina.Because the main active component of the drug is iodine, prohibited the use in case of hypersensitivity, hyperthyroidism, dermatitis Dühring.Among the contraindications may be noted adenoma of the thyroid gland and the children's age (12 years).Do not use the medication after 3 months of pregnancy and lactation.
2
Before applying the tools necessa
ry to make hygienic treatment of hands after washing them thoroughly with soap and water.Before using suppositories should also take a shower.Then the candle must be removed from the box and enter deep into the vagina, in accordance with instructions for use.For administration should take a comfortable position lying on his back.Use the drug should be 1-2 times a day for a week.When vaginitis can assign medication 1 time a day course of 14 days.Before use, if necessary, you can moisten the suppository.
3
In the course of treatment is recommended to use sanitary napkins.Use "Ruvidon" can both during menstruation and after their closure.After the start of the course of treatment is continued regardless of the cycle.If after consumption candle occurred deterioration, it is necessary to consult a specialist.Among the side effects can be noted itching and redness that pass after the abolition of money.It should be noted that the drug is not compatible with the mercury-containing medications, ointments based enzymes.
4
Overdose cases are not marked, but with repeated use may cause symptoms of intoxication, of which expression is a metallic taste in the mouth, increased salivation, burning sensation in the mouth and throat, swelling of the eyes, diarrhea and difficultybreathing.These symptoms are associated with an overdose of iodine and therefore when they appear and should urgently seek medical advice for the appointment of an alternative means of therapy and further guidance.